In 2008, I had the nova sure procedure done. And for the last couple of months I have been experiencing symptoms and dont know where to go from here. I haven't had a period since the procedure, so thats no help. I am extremely emotional, in the bathroom more than usual, and very sleepy. But the big thing is that my belly has become very bloated, whenever I eat I feel like I am going to explode. I look pregnant. and sometime I feel the fluttering in my belly, but keep tell myself I have to go to the bathroom. Will an ept home test even work? I am unsure what to do at this point.
Have you tested? I had the mirena iud and for four years and it constantly made me feel preg... I think the nova sure is similar to the mirena iud well has similar hormone.... You should talk to your dr... Maybe it is time to have the nova sure removed
No, I haven't tested as of yet. I wondered whether or not a home test would get me an accurate result. With the hormone that the test looks for, is made by the utereus, and with the damage that mine has gone through I am not sure it would be completely accurate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.